# SDR CA031001009

- Difficulty date: September 23, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cessna 337G
- Aircraft time: 4,528 hours
- Engine: Cont IO360G
- Propeller: Mcauly D2AF34C306
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 14601007
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A SPECIAL INSPECTION WAS INITIATED TO COMPLY WITH REMOVAL AND INSPECTION OF FLAP CONTROL CABLES THAT ARE CONNECTED TO THE INBOARD FLAP BELLCRANK. CABLE P/N 1460 100-7 AND 1460100-8 WERE BOTH FOUND TO HAVE SEVERAL BROKEN STRANDS AND REQUIRED REPLACEMENT. SERVICE DIFFICULTY ALERT AL2003-05 REFERS TO THIS PROBLEM.
